PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Nonlinear parabolic SPDEs involving Dirichlet operators

Volume 230 / 2015

Tomasz Klimsiak, Andrzej Rozkosz Studia Mathematica 230 (2015), 215-263 MSC: Primary 60H15; Secondary 60H10, 60H30, 35R60. DOI: 10.4064/sm8328-1-2016 Published online: 8 February 2016

Abstract

We study the problem of existence, uniqueness and regularity of probabilistic solutions of the Cauchy problem for nonlinear stochastic partial differential equations involving operators corresponding to regular (nonsymmetric) Dirichlet forms. In the proofs we combine the methods of backward doubly stochastic differential equations with those of probabilistic potential theory and Dirichlet forms.

Authors

  • Tomasz KlimsiakInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    and
    Faculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej RozkoszFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image